On the enumeration of Pythagorean triples having a fixed base length

Nyblom, M 2009, 'On the enumeration of Pythagorean triples having a fixed base length', Gazette of the Australian Mathematical Society, vol. 36, no. 3, pp. 197-200.


Document type: Journal Article
Collection: Journal Articles

Title On the enumeration of Pythagorean triples having a fixed base length
Author(s) Nyblom, M
Year 2009
Journal name Gazette of the Australian Mathematical Society
Volume number 36
Issue number 3
Start page 197
End page 200
Total pages 4
Publisher Australian Mathematical Society
Abstract An enumeration formula for counting the number of partitions of an integer 71 > 1 hewing parts in
Subject Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
ISSN 0311-0729
Versions
Version Filter Type
Access Statistics: 47 Abstract Views  -  Detailed Statistics
Created: Tue, 14 Dec 2010, 08:53:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us